Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 7, 2016Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 3:30 PM EDT for Webster County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2016, 3:30 PM EDT (19:30 UTC)
Expired
Aug 7, 2016, 4:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Webster County, GA

The radar

The Ft Rucker radar (KEOX), 109 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
901 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

693 
WWUS82 KFFC 071930
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SUN AUG 7 2016
 
GAZ103-072000-
WEBSTER GA-
330 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER COUNTY UNTIL 400 PM
EDT...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRESTON...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PRESTON...WESTON...SEMINOLE...KIMBROUGH...CENTERPOINT...LEVERETTS...D
UMAS AND CHAMBLISS.

LAT...LON 3199 8466 3203 8465 3203 8464 3214 8464
      3219 8460 3219 8457 3217 8456 3217 8455
      3216 8455 3215 8453 3213 8453 3213 8446
      3212 8443 3193 8444 3192 8446 3192 8459
TIME...MOT...LOC 1930Z 310DEG 11KT 3208 8460 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:45 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 7, 1:45 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
145 PM EDT SUN AUG 7 2016

.Update...
No changes have been made to the forecast. Updated to change to
afternoon wording.

41

.PREV DISCUSSION... /issued 438 AM EDT SUN AUG 7 2016/

..INCREASING THREAT FOR ISOLATED FLOODING ACROSS NORTH AND
CENTRAL GEORGIA FROM EXPECTED PERIODS OF SHOWERS AND STORMS
THROUGH THE UPCOMING WEEK...

SHORT TERM /Today through Monday/...

The latest surface analysis over the SE states shows surface
front continuing to sag southward through the Tennessee valley and
into North GA. Meanwhile...a weak area of low pressure continues
along the gulf coast and into Northern Florida. The combination of
these two features will be the focus for the short term forecast.

By this afternoon...the aforementioned front will push into North
GA but more importantly...deep layer moisture will return as well
with precipitable water values increasing to over 2.3 inches. CAPE
values look to be maximized in roughly this same area from CSG to
to ATL and Blue ridge and points northward. This should lead to
numerous showers and thunderstorms for most of the area today.
Although there will be at least some movement to the storms
compared to previous days...high moisture content and boundary
interactions could still lead to isolated flooding issues.
Likewise...although mid level temps remain quite warm...cannot
rule out a strong or even severe storm given the strong
precipitation loading possible with storms today.

Some of the mid level drier air that will be over central GA
today moves over the ATL area for Monday. Despite this...dont
believe this will impact rain chances as precipitable water values
only fall from well over 2 inches to around 1.8 inches which is
still above climo values. Have gone likely for all areas with same
flooding concerns as today and the continued small threat for
strong storms.

Deese

LONG TERM /Monday Night through Saturday/...

The broad low pressure system centered just west of the CWA should
stagnate through the vast majority of the fcst period allowing for
an abnormally moist and tropical airmass with PWATs in 2.2-2.4
inch range each day. Main threat with this regime will be an
elevated risk of flooding due to highly efficient precip. See
hydrology section below for more details. Have also issued a
Hydrologic Outlook accordingly.

Aside from the flood threat from expected rounds of showers and
thunderstorms...hydrometeor loading aiding any downdrafts will
also pose a threat for wet microbursts and strong to damaging
winds. Even showers could generate decent sfc outflow winds.
Overall...have gone with likely pops nearly each day and chance
overnight...while the only sign of a shift in the environment
looks to be near Saturday when guidance indicates a more westward
progression and dampening of the low.

Temps should be similar each day with below normal highs and above
normal lows given the aforementioned environment and ample diurnal
cloud coverage/precip development.

Baker

HYDROLOGY...
An abnormally moist and tropical airmass will persist through the
upcoming week allowing for expected rounds of showers and
thunderstorms each day. Resultant storm total rainfall of 3 to 6
inches is expected with locally higher amounts possible across
portions of north and central Georgia. Despite the current drought
conditions across the area...such amounts and locally heavy
downbursts from any isolated shower or thunderstorm could pose a
flood threat in both rural or urban areas...including runoff
affecting stream flow in creeks and rivers. A Hydrologic Outlook
has been issued accordingly for the enhanced risk of flooding.

Baker

.AVIATION...
18Z UPDATE...

Convection will continue to develop across the taf sites this
afternoon and last into the evening. Stratus expected to move
into the area from the east after 08z tonight. Should be mainly
mvfr with some potential for ifr. Winds variable to mostly west
this afternoon and evening...becoming east after 00z.

//ATL CONFIDENCE...18Z UPDATE...

Medium on winds. medium to high on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  73  88  72 /  60  60  70  50
Atlanta         93  75  88  73 /  60  60  70  50
Blairsville     86  69  84  69 /  70  60  60  50
Cartersville    92  73  89  73 /  60  60  60  50
Columbus        95  76  91  75 /  60  60  70  40
Gainesville     91  73  86  72 /  60  60  70  50
Macon           95  75  90  74 /  50  50  70  40
Rome            92  73  90  74 /  60  60  60  50
Peachtree City  93  73  89  73 /  60  60  70  40
Vidalia         94  75  90  74 /  40  40  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....Baker
AVIATION...41
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EDT SUN AUG 7 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1040 AM EDT SUN AUG 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON INTO EVENING...MOST SO OVER NORTH AND WEST CENTRAL
GEORGIA. DUE TO THE ABNORMALLY MOIST AIRMASS...STRONG DOWNBURST
WINDS AND ISOLATED FLOODING FROM HEAVY RAINFALL ARE THE MAIN
THREATS. A FEW STORMS WILL BECOME STRONG...AND POSSIBLY SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE
THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND
THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED
FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS
BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF
FLOODING GIVEN THIS AIRMASS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR
FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 7, 2:35 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN AUG 7 2016

GAZ078-071900-
HARRIS GA-
235 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS COUNTY UNTIL
300 PM EDT...

AT 235 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAMILTON...MOVING
SOUTHWEST AT 20 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...WAVERLY HALL...CATAULA...MULBERRY GROVE...FORTSON AND
ELLERSLIE.

LAT...LON 3284 8482 3273 8468 3272 8468 3270 8470
      3268 8470 3258 8478 3258 8491 3261 8491
      3261 8507 3263 8509 3263 8508 3264 8510
      3265 8509
TIME...MOT...LOC 1835Z 042DEG 16KT 3273 8481
Special weather statement, Aug 7, 2:44 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT SUN AUG 7 2016

GAZ045-071915-
DEKALB GA-
244 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 315 PM EDT...

AT 244 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINE LAKE...OR 7 MILES
EAST OF DECATUR...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DECATUR...CLARKSTON...STONE MOUNTAIN...AVONDALE
ESTATES...LITHONIA...PINE LAKE...TUCKER...DRUID HILLS...NORTH
DECATUR...CANDLER-MCAFEE...NORTH DRUID HILLS...BELVEDERE
PARK...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...REDAN... LA
VISTA...SCOTTDALE AND PANTHERSVILLE.

LAT...LON 3390 8423 3387 8420 3385 8416 3378 8408
      3377 8406 3375 8403 3372 8406 3362 8411
      3364 8416 3364 8417 3365 8422 3363 8423
      3382 8434
TIME...MOT...LOC 1844Z 324DEG 13KT 3374 8417
Special weather statement, Aug 7, 2:52 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT SUN AUG 7 2016

GAZ068-069-071930-
UPSON GA-PIKE GA-
252 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UPSON AND SOUTHERN PIKE
COUNTIES UNTIL 330 PM EDT...

AT 252 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEANSVILLE...OR NEAR
ZEBULON...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...ZEBULON...MOLENA...MEANSVILLE...THE ROCK...SUNSET
VILLAGE... LINCOLN PARK...CREST...LIFSEY
SPRINGS...ATWATER...SUNNYSIDE...HILLTOP... HANNAHS MILL AND REDBONE
CROSSROADS.

LAT...LON 3315 8441 3311 8425 3304 8425 3303 8427
      3299 8427 3299 8418 3278 8429 3299 8451
TIME...MOT...LOC 1852Z 297DEG 9KT 3304 8439
Special weather statement, Aug 7, 3:09 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN AUG 7 2016

GAZ045-046-071945-
DEKALB GA-ROCKDALE GA-
309 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB AND ROCKDALE
COUNTIES UNTIL 345 PM EDT...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS OVER LITHONIA...OR NEAR
CONYERS...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...LITHONIA...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...MILSTEAD...PANOLA MOUNTAIN STATE PARK...BIG HAYNES CREEK
PARK... ARABIA MOUNTAIN...REDAN AND MAGNET.

LAT...LON 3381 8411 3378 8408 3377 8406 3375 8403
      3379 8398 3375 8392 3372 8392 3371 8391
      3371 8393 3369 8392 3365 8393 3354 8403
      3365 8420
TIME...MOT...LOC 1909Z 298DEG 6KT 3371 8407
Special weather statement, Aug 7, 3:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT SUN AUG 7 2016

GAZ092-104-071945-
SUMTER GA-SCHLEY GA-
310 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER AND SOUTHERN
SCHLEY COUNTIES UNTIL 345 PM EDT...

AT 310 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLAVILLE...MOVING
SOUTHEAST AT 5 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ELLAVILLE...ANDERSONVILLE...FRIENDSHIP...BUMPHEAD...WALLS
CROSSING AND LA CROSSE.

LAT...LON 3210 8443 3217 8443 3218 8442 3219 8442
      3228 8435 3224 8422 3223 8422 3223 8421
      3221 8413 3219 8413 3219 8412 3197 8428
TIME...MOT...LOC 1910Z 303DEG 6KT 3217 8434
Special weather statement, Aug 7, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SUN AUG 7 2016

GAZ103-072000-
WEBSTER GA-
330 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER COUNTY UNTIL 400 PM
EDT...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRESTON...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PRESTON...WESTON...SEMINOLE...KIMBROUGH...CENTERPOINT...LEVERETTS...D
UMAS AND CHAMBLISS.

LAT...LON 3199 8466 3203 8465 3203 8464 3214 8464
      3219 8460 3219 8457 3217 8456 3217 8455
      3216 8455 3215 8453 3213 8453 3213 8446
      3212 8443 3193 8444 3192 8446 3192 8459
TIME...MOT...LOC 1930Z 310DEG 11KT 3208 8460

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:24 PM EDTSpecial Weather StatementFFCCrawford36 min
Aug 6, 8:36 PM EDTSpecial Weather StatementFFCMonroe24 min
Aug 6, 9:23 PM EDTSpecial Weather StatementFFCMonroe22 min
Aug 6, 9:42 PM EDTSpecial Weather StatementFFCPutnam33 min
Aug 6, 10:17 PM EDTSpecial Weather StatementFFCPutnam28 min
Aug 7, 1:18 PM EDTSpecial Weather StatementFFCHenry27 min
Aug 7, 1:20 PM EDTSpecial Weather StatementFFCFannin25 min
Aug 7, 1:32 PM EDTSpecial Weather StatementFFCMuscogee28 min
Aug 7, 1:40 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 7, 2:14 PM EDTSpecial Weather StatementFFCLamar, Spalding31 min
Aug 7, 2:15 PM EDTSpecial Weather StatementFFCLumpkin30 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 7, 2:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Aug 7, 2:52 PM EDTSpecial Weather StatementFFCPike, Upson38 min
Aug 7, 3:09 PM EDTSpecial Weather StatementFFCRockdale36 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCSchley35 min
Aug 7, 3:32 PM EDTSpecial Weather StatementFFCNewton28 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCStewart37 min
Aug 7, 3:55 PM EDTSpecial Weather StatementFFCNewton, Rockdale35 min
Aug 7, 4:43 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 7, 5:03 PM EDTSpecial Weather StatementFFCWalker27 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCFannin30 min
Aug 7, 5:43 PM EDTSpecial Weather StatementFFCGilmer32 min
Aug 7, 6:07 PM EDTSpecial Weather StatementFFCMurray23 min
Aug 7, 6:24 PM EDTSpecial Weather StatementFFCPolk36 min
Aug 7, 6:33 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 7, 7:27 PM EDTSpecial Weather StatementFFCFannin33 min
Aug 7, 7:28 PM EDTSpecial Weather StatementFFCPolk32 min
Aug 7, 7:47 PM EDTSpecial Weather StatementFFCBartow28 min
Aug 7, 7:57 PM EDTSpecial Weather StatementFFCHaralson33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.